# SDR AALA2018082749011

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 16,236 hours, 6,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00012954
- Condition: Defective
- Location: Cids
- Part time: 31,169 hours, 11,581 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS INDICATED THE R2 DOOR SLIDE PRESSURE WAS LOW.  REPLACED  DECODER - ENCODER UNIT B, IAW AMM 23-73-47. OPS CHECKED OK.
